# SDR VNAA2024091210026

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 600R31902259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL FWD DD1 FOUND TO BE CORRODED REQUIRES REPLACEMENT.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL P/N# 600-31902-259 IAW CRJ 700 TASK SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND TASK 51-42-21-001-001-A01.
